CSpace

Browse/Search Results:  1-10 of 105 Help

Selected(0)Clear Items/Page:    Sort:
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:9/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Strength of the naked singularity in critical collapse 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2020, 卷号: 80, 期号: 10, 页码: 4
Authors:  Guo, Jun-Qi;  Zhang, Lin;  Chen, Yuewen;  Joshi, Pankaj S.;  Zhang, Hongsheng
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
On the Law of Large Numbers for the Empirical Measure Process of Generalized Dyson Brownian Motion 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2020, 页码: 29
Authors:  Li, Songzi;  Li, Xiang-Dong;  Xie, Yong-Xiao
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Generalized Dyson Brownian motion  McKean-Vlasov equation  Gradient flow  Optimal transportation  Voiculescu free entropy  Law of Large Numbers  Propagation of chaos  
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 6, 页码: 2910-2948
Authors:  Liu, Wei;  Roeckner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Averaging principle  Local Lipschitz  Time-dependent  Strong convergence  Stochastic differential equations  
On local strong and classical solutions to the three-dimensional barotropic compressible Navier-Stokes equations with vacuum 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Huang, Xiangdi
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  vacuum  strong solutions  classical solutions  
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity